# SDR FDEA201409172653

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 83,465 hours, 34,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stanchion
- Part number: AGA3224503
- Condition: Corroded
- Location: Bs 1953 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD VERTICAL STANTION BS 1953 LBL 22 UPPER AREA UNDER CAM-LOC RECEPTACLES HAS CORROSION.  MANUFACTURED AFT BULKHEAD STANTION IAW DWG NGA6030.
